MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER

ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Catalog Number 89-8521-470-40
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in russia.Review of the most recent checklist determined the cover fastening was broken.Pending disposition.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A review of complaint history identified additional similar complaints for the reported item and part and lot combination.Complaints are monitored through monthly complaint review to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the cover fastening of aseptic battery housing was broken.Attempts have been made and no further information has been provided.

Brand Name
X-SERIES ASEPTIC BATTERY HOUSING
Common Device Name
SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23836672
Report Number0008031000-2025-00207
Device Sequence Number9030831
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)221222(10)5017929
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5017929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown